# SDR WRLA20100606358

- Difficulty date: June 6, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 49,283 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ANB7203151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND LT MAIN LANDING GEAR DOOR JAMB (Y=1479 X=-100), TEE P/N ANB7203-151 CRACKED, NRC U05003 ISSUED.
